# SDR C2XA02IA125

- Difficulty date: June 7, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: E0052R10B6SNE
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  AFTER TAKEOFF FLIGHT 3671, THE CREW NOTED THAT SYSTEM NR 2 LANDING GEAR UNLOCK LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT MAIN LANDING GEAR UPLOCK BOX CANNON PLUG TO BE CONTAMINATED.  MAINTENANCE CLEANED THE AFFECTED PLUG, PERFORMED A SUCCESSFUL OPERATIONAL CHECK OF THE LANDING GEAR, AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.
